Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Pain in ribs, neck after pole vaulting practice. Having dizziness, nausea, extreme tiredness. Cause?

Alright, so a friend of mine is texting me right now about sudden bursts of pain she has been receiving after a pole vaulting practice this afternoon. She is 16 years of age, and of small body stature. She explained to me periodic shooting and quite painful pains in her ribs and neck as well as tingling in the skin near her neck. She also mentioned feeling dizzy and having nausea and the urge to vomit . The only thing besides the practice she can think of that could have caused this was a pill given to her by another student earlier today that she assumed was an ibuprofen (since that is what she asked for). Also notable is extreme tiredness. If someone could let me know anything that could have caused this ASAP it would be greatly appreciated. Thank you.
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thank you for posting your question here, I will try to answer it to the best of my abilities.

Did she mention whether or not she fell awkwardly when she landed or any other kind of injury? As it sounds like she may have hurt her ribs. I recommend she is a doctor as soon as possible and have an xray done, so we can find out whether her ribs are okay or not, from there we can start looking at other possibilities.

I hope this answered your question.
Answered: Sat, 13 Jul 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor